Jump to content

Search the Community

Showing results for tags 'withdrawal taper'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi all, first post on here... trying to balance providing enough detail without writing an essay. I asked for mirtazapine in July to help with sleep (I've been dealing with lots of prolonged, chronic stress in my life and it looks like I’ll soon be relocating for a new job after 2 years of unemployment). I took 15mg for a few weeks, but it was too much chemically (I already take 50mg quetiapine at night), so I dropped to 7.5mg Mirt, however, it's been affecting my memory (both meds target histamine receptors at low doses). I dropped to a 1/4 tablet a week last Monday and felt more energy, more emotionally in touch, improved sexual function but also very adrenalized. To complicate things further, I have strong anxiety around concussions/head trauma after experiencing post-concussion syndrome in 2015 and last Saturday, my headphones were playing up - I thoughtlessly gave them a quick slap while they were on my head. My anxiety exploded as I am very nervous about bumping/banging my head. I've felt worse this week - the main symptoms I've had have been irritability, anger and adrenaline rushes - these have much reduced. Wednesday was hell as I had dental work. I have fear of dentists anyway, but my cortisol was through the roof that afternoon. I remember hating humanity when my mouth was full of needles/dentist's drills - I've never experienced such as strong reaction in that situation before. Neuro-emotions? I'm now mainly mentally tired, feeling a bit depersonalised/detached with intermittent mild headache. Part of me is saying I'm experiencing brain-injury after effects of slapping my headphones, while the rational part is aware I started feeling very anxious/adrenalized before last weekend. I'm fairly sure this is all due to the 50% jump down from 7.5mg to 3.75, however, today I found myself stuttering when talking to a stranger, which did my brain injury fears no favour. Given that I've got a big move and new job coming up in 5-6 weeks - I don't have the luxury of time to ride out these symptoms and certainly don't want to attempt that feeling like I am now. The logical thing to do would be to re-instate 7.5mg and maybe try again in a few months at a much slower taper... It's just that 7.5mg Mirt + 50mg Quetiapine was turning me into a chemically-induced idiot with the memory of an 80 year-old, which is not a good look when starting a job that requires brain power. Any advice on what I've experienced and the best next steps?
  2. I was misdiagnosed with schizophrenia because a doctor mistook OCD for schizophrenia I have been taking anti psychotic's for three years. After the mistake was realised my tapering began five months or so ago from 100 ml depot injections I am now down to 50ml and I'm having trouble with withdrawals I am experiencing anxiety, headaches, and a lot more serious problems. I am worried these drugs have had permanent detrimental effects on me.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy